This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Venlafaxine-Induced Increase in Urinary Frequency in 3 Women

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Urinary incontinence and increased frequency are listed as uncommon side effects of antidepressant treatment. Only 2 reports exist in the literature on the association between venlafaxine and incontinence, comprising 2 male patients and 1 female patient. These patients were receiving a combination of venlafaxine and lithium.1,2 The present letter reports on 3 women, all in their 30s, who experienced de novo increased urinary urge, frequency, and incontinence after commencing treatment with the antidepressant venlafaxine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 65

Quick Links: Populations , Women

References